# SDR VNAA2016031800025

- Difficulty date: March 18, 2016
- Submitted: March 22, 2016
- Operation: Air carrier
- Aircraft: N556NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15339
- Aircraft time: 3,403 hours, 3,115 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Shorted
- Location: Crew Compartment
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED F/O'S MAPLIGHT CIRCUIT BREAKER CBP2-G7 POPPED ON APPROACH. MAINTENANCE TROUBLESHOT AND DEFERRED F/O'S SIDE POST MAPLIGHT.  THE ACFT WAS RELEASED FOR SERVICE.
